# SDR DHL2006760529

- Difficulty date: March 1, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 L/E SLAT ACTUATOR ROD END I/B ATTACH RIB CRACKED.  REMOVED & REPLACED I/B RIB AT NR 3 L/E SLAT LEFT WING P/N 65-17297-13, PO 615063 IAW B727 SRM 51-30-2.  THIS REPAIR IS A CATEGORY Q.
